MAUDE Adverse Event Report: INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH

INARI MEDICAL, INC. ARTIX THIN-WALLED SHEATH, 8FR, 65CM; CATHETER, CONTINUOUS FLUSH
Model Number 30-103
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is in transit to the manufacturer.Upon receipt of the device, a full evaluation will be completed.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 66-year-old female patient underwent arterial thrombectomy using inari devices.The patient's clot age was 30 days.During the thrombectomy, the artix thin-walled sheath (artix sheath) started to unravel and separate from the rest of the device during removal.The separated sheath had to be removed with a balloon.There were no reported injuries and the case was completed without further issue.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).The suspect device was returned to the manufacturer and evaluated.The assigned root cause of the sheath separation is excessive force.Application of undue force while advancing or retracting the device against resistance, particularly in tortuous anatomy, can compromise catheter integrity.Manipulating in this way artix thin-walled sheath may have contributed to the observed separation in the returned device.Note that device labelling advises against manipulating the device through excessive force: "avoid using excessive force to advance or retract against resistance.If excessive resistance occurs, retract, and remove the device.Excessive force against resistance, or advancement without the dilator fully inserted may result in damage to the device or vessel perforation." the device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The stryker peripheral vascular medial affairs team determined that although there was no patient harm, if this malfunction were to recur it may cause or contribute to a death or serious injury.
 
Event or Problem Description
On (b)(6) 2025, a 66 year old female patient underwent arterial thrombectomy using inari devices.The patient's clot age was 30 days.During the thrombectomy, the artix thin-walled sheath (artix sheath) started to unravel and separate from the rest of the device during removal.The separated sheath had to be removed with a balloon.There were no reported injuries and the case was completed without further issue.

Brand Name
ARTIX THIN-WALLED SHEATH, 8FR, 65CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key24063615
Report Number3020347218-2026-00001
Device Sequence Number10266934
Product Code KRA
UDI-Device Identifier00810123710560
UDI-Public(01)00810123710560(17)250919(10)25090081
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K241894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-103
Device Catalogue Number30-103
Device Lot Number25090081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTIX MECHANICAL THROMBECTOMY CATHETER
Patient Age66 YR
Patient SexMale